# SDR MASA2011090503619

- Difficulty date: September 2, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,708 hours, 30,925 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPARE LIFE VESTS MISSING.  R2 MISSING 2 SPARE LIFE VESTS.
